Electron. J. Diff. Eqns., Vol. 1999(1999), No. 47, pp. 1-12.

A note on quasilinear elliptic eigenvalue problems

Gianni Arioli

We study an eigenvalue problem by a non-smooth critical point theory. Under general assumptions, we prove the existence of at least one solution as a minimum of a constrained energy functional. We apply some results on critical point theory with symmetry to provide a multiplicity result.

Submitted May 5, 1999. November 30, 1999.
Math Subject Classifications: 35D05, 35J20, 35J60.
Key Words: Quasilinear elliptic differential systems, Equivariant category, Non-smooth critical point theory, Eigenvalue problem, Lagrange multipliers.

Show me the PDF file, TEX file, and other files for this article.

Gianni Arioli
Dipartimento di Scienze e T.A.
Universita del Piemonte Orientale
C.so Borsalino 54
15100 Alessandria Italy
e-mail: gianni@mfn.unipmn.it

Return to the EJDE web page